MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563659509017999

Медицинская библиотека · Journal of toxicology. Clinical toxicology · 1995

Severe diltiazem poisoning with intestinal pseudo-obstruction: case report and toxicological data.

Fauville J P, Hantson P, Honore P, Belpaire F, Rosseel M T, Mahieu P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This case report concerns a 30-year-old man who survived a 4.2 g diltiazem overdose. He sustained vasoplegic shock with a junctional escape rhythm which required high doses of norepinephrine and epinephrine. Among other complications, ileus with paralytic intestinal pseudo-obstruction developed on day three. Cecal distention was demonstrated by abdomen computed tomodensitometry. The ileus resolved on day seven following the poisoning. Diltiazem plasma concentrations were determined during the first three days. The possible role of other medications, activated charcoal and sufentanil, is noted.

Для цитирования: Fauville J P, Hantson P, Honore P, Belpaire F, Rosseel M T, Mahieu P. Severe diltiazem poisoning with intestinal pseudo-obstruction: case report and toxicological data.. Journal of toxicology. Clinical toxicology. 1995. DOI: 10.3109/15563659509017999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.